# SDR ABXA9500654

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59100853
- Condition: Damaged
- Location: Fs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE WEATHER AND VERY HIGH WINDS, THE CREW ENTRANCE STAIRS WERE BLOWN AGAINST THE FUSELAGE PUNCTURING A HOLE IN THE SKIN BELOW THE ENTRANCE DOOR.  TEMPORARY REPAIR DONE IAW ABX REA D953-12257-MR.
